# SDR AALA202107268381

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 17,801 hours, 6,705 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hook
- Condition: Disengaged
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LAVATORY E DOOR DOES NOT CLOSE AUTOMATICALLY, JAMS IN CLOSED POSITION. **SUPPLEMENTAL REPORT FOR AALA202107238381: MAINTENANCE FOUND THAT RESISTANCE HINGE WAS NOT ENGAGED TO HOOK. REMOVED AND RE-INSTALLED DOOR WITH RESISTANCE HINGE ENGAGED AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19. ** (CLOSED)
